Record number :
1592208
Title of article :
Existence and localization theorems for a discrete nonlinear eigenvalue problem
Author/Authors :
Cheng، نويسنده , , Sui Sun and Hsieh، نويسنده , , Fu-Yu، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
18
From page :
623
To page :
640
Abstract :
A nonlinear eigenvalue problem modeling the steady-state distribution of discrete reaction-diffusion processes is studied. Solutions of this problem are characterized by two parameters. The distributions of the pairs of parameters are then studied in detail for a number of special cases. General information is then drawn and subsequently proved.
Keywords :
Discrete reaction-diffusion equation , Steady-state equation , Shooting sequence , Existence theorem , Localization theorem , Comparison theorem
Journal title :
Mathematical and Computer Modelling
Journal title :
Mathematical and Computer Modelling
Serial Year :
2001
Link To Document :
بازگشت